Discrete mathematics

  • Department of Mathematics - Former organisational unit. 31/12/12. Taken over by Department of Applied Mathematics and Computer Science

  1. Published

    Decomposing a planar graph of girth 5 into an independent set and a forest. / Kawarabayashi, Ken-ichi; Thomassen, Carsten.

    In: Journal of Combinatorial Theory. Series B, Vol. 99, No. 4, 2009, p. 674-684.

    Publication: Research - peer-reviewJournal article – Annual report year: 2009

  2. Published

    Decompositions of highly connected graphs into paths of length 3. / Thomassen, Carsten.

    In: Journal of Graph Theory, Vol. 58, 2008, p. 286-292.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  3. Published

    Deterministic Differential Properties of the Compression Function of BMW. / Guo, Jian; Thomsen, Søren Steffen.

    Selected Areas in Cryptography 2010: 17th International Workshop, SAC 2010, Waterloo, Ontario, Canada, August 12-13, Revised Selected Papers. ed. / Alex Biryukov; Guang Gong; Douglas R. Stinson. Vol. 6544 Springer, 2011. p. 338-350 (Lecture Notes in Computer Science).

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2011

  4. Published

    Differential cryptanalysis of round-reduced PRINTcipher: Computing roots of permutations. / Abdelraheem, Mohamed Ahmed; Leander, Gregor; Zenner, Erik.

    Lecture Notes in Computer Science. Vol. 6733 Springer, 2011.

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2011

  5. Published

    D.SYM.4 SHA-3 Design and Cryptanalysis Report. / Gauravaram, Praveen; Thomsen, Søren Steffen.

    2011. (ECRYPT II - European Network of Excellence for Cryptology II).

    Publication: Research - peer-reviewReport – Annual report year: 2011

  6. Published

    Duals of Affine Grassmann Codes and Their Relatives. / Beelen, P.; Ghorpade, S. R.; Hoholdt, T.

    In: I E E E Transactions on Information Theory, Vol. 58, No. 6, 2012, p. 3843-3855.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  7. Published

    Edge-decompositions of highly connected graphs into paths. / Thomassen, Carsten.

    In: Universitaet Hamburg. Mathematisches Seminar. Abhandlungen, Vol. 78, No. 1, 2008, p. 17-26.

    Publication: Research - peer-reviewJournal article – Annual report year: 2008

  8. Published

    Edge-disjoint Hamiltonian cycles in hypertournaments. / Thomassen, Carsten.

    In: Journal of Graph Theory, Vol. 51, No. 1, 01.2006, p. 49-52.

    Publication: Research - peer-reviewJournal article – Annual report year: 2006

  9. Published

    Efficient list decoding of a class of algebraic-geometry codes. / Beelen, Peter; Brander, Kristian.

    In: Advances in Mathematics of Communication, Vol. 4, No. 4, 2010, p. 485-518.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

  10. Published

    Eigenvalues and expansion of bipartite graphs. / Høholdt, Tom; Janwa, Heeralal.

    In: Designs, Codes and Cryptography, Vol. 65, No. 3, 2012, p. 259-273.

    Publication: Research - peer-reviewJournal article – Annual report year: 2010

Previous 1...3 4 5 6 7 8 9 10 ...17 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBEHarvardMLAStandardVancouverShortLong
Word